My appt had to be rescheduled therefore it gave me a day without the klonopin. that very morning i felt as if it was a withdrawal. Was this a withdrawal or just a mental thing ?
16 Sep 2010
I take klonopin. It wasn't a mental thing. I went thru many withdrawals from opioids, I am right now again. When I was on xanax very similar to klonopin I overused them ran out and dr wouldn't refill. Believe me dont ever let your scripts get close to running out. Benzos withdrawal can kill you. I had seizures, hallucinations, extreme disorientation and off the roof high anxiety. That was only being without for 3 days. Ended up being hospitalized. Don't let it happen to you, ever.
16 Sep 2010
Depending what Mg.how long have you been taking it? Um I take 1Mg @ bedtime for RLS, when I first started taking them my stupid self had my pill box on a shelf above of all places my sink needless to say it got knocked into the dish water and I lost 4-5 days worth. Didn't think anything of it until I tried to get a refill and of course they told me it was too soon. Well, I had never went through wihtdrawl from anything so I had no clue why I was feeling the way I did I would be hot and sweating one moment and freezing the next.The shakes the whole nine yards. I think this was after like 3 days. It's been a long time but I'm pretty sure thats how long it was. Yeah do your best not to let it run out. I would bet the Doctors and Nurss at the e.r. were taking bets what kinda (illegal) drugs I was withdrawling from.
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am a 37 yr old female and started all these in my early 20's. I ran out of xanax's this weekend and borrowed some of my friends klonopin ...
2 answers • 17 May 2010
I have been taking Klonopin for 20 years for panic attacks and anxiety. The dosage has steadily increased to 2mg three to four times daily. I am ...
6 answers • 25 Apr 2013
I have severe panic attacks and was taking Xanax but they changed my mindframe to much, I was on klonopin for awhile then my dr I go to now does not ...
2 answers • 17 Aug 2013